MAUDE Adverse Event Report: ABBOTT VASCULAR INC. INDEFLATOR; SYRINGE, BALLOON INFLATION

ABBOTT VASCULAR INC. INDEFLATOR; SYRINGE, BALLOON INFLATION
Model Number 1000184
Medical Device Problem Codes Leak/Splash (1354); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.As the device was not returned for analysis, the investigation determined a conclusive cause for the reported difficulties cannot be determined.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat a lesion in the proximal right coronary artery (rca).A non-abbott stent was deployed in the proximal rca with the indeflator.Residual stenosis proximal to the first stent was noted; therefore, another non-abbott stent was advanced and placed in the target lesion.The physician noticed that the indeflator need more rotation than usual to achieve pressure gauge movement.The device was inflated to 18 atmospheres (atm) when it was noted there was half contrast half air filled in the balloon while inflation.The balloon was deflated and the system was pulled out; however, the stent dislodged in the ostial rca.The physician suspected the indeflator did not work properly therefore a non-abbott indeflator was used to achieve apposition of the dislodged stent at ostial rca.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
INDEFLATOR
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21942169
Report Number2024168-2025-04528
Device Sequence Number12857560
Product Code MAV
UDI-Device Identifier08717648013591
UDI-Public(01)08717648013591(17)241130(10)60418863
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K961471
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model Number1000184
Device Catalogue Number1000184
Device Lot Number60418863
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUPRAFLEX CRUZ 4.5X24 MM; SUPRAFLEX CRUZ 4.5X8 MM
Patient SexUnknown